MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. AURALIS; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. AURALIS; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 636003US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer claimed an increase in pressure injuries for numerous of patients during usage of the auralis systems with skin iq.On (b)(6) 2024, arjo became aware of the information that two patients sustained serious pressure sore during usage the auralis system.One of two patients (assessed in the complaint with our internal reference number (b)(4) sustained 2 pressure injuries (left ischium and left lateral thigh both deep tissue injuries or dti's) and second patient sustained 3 pressure injuries (with our internal reference number (b)(4) upper occipital non-stageable, lower occipital dti, left ischial stage iv) the facility was contacted to adress the issue.Additional training was provided on how to adjust the pump settings for the patient's comfort.The system was swapped.No system malfunction was found.

Brand Name
AURALIS
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
MDR Report Key20722962
Report Number1419652-2024-00067
Device Sequence Number6583546
Product Code FNM
UDI-Device Identifier05056341675259
UDI-Public(01)05056341675259(11)240603
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2024
Report Date (Section F) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number636003US
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/22/2024
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer11/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/19/2024